Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :38 Issue : 2 2011      Add To Cart                                                                    Download

Translation and homothetical lightlike hypersurfaces of a semi-Euclidean space

Auther : WENDY GOEMANS AND IGNACE VAN DE WOESTYNE

Hogeschool-Universiteit Brussel, Stormstraat 2, 1000 Brussels, Belgium
e-mail: wendy.goemans@hubrussel.be and ignace.vandewoestyne@hubrussel.be

 

ABSTRACT

It is shown that every translation lightlike and every homothetical lightlike hypersurface in a semi-Euclidean space is locally a hyperplane. As a consequence, both translation and homothetical lightlike hypersurfaces are minimal.

Keywords: homothetical lightlike hypersurface; lightlike hypersurface; translation lightlike hypersurface

 

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55199

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law